I experience eyelid redness and itching with both Latisse and Revitalash. (photo)
Doctor Answers 6
Thank you for your question! It is not uncommon for patients to have a brief period of time that they experience some redness and itching when initiating the use of Latisse. Typically, my skin care nurse Annie Bruno and I advise our patients to "break through" the short period of discomfort and continue to use the product if they can tolerate it. If redness and itching persists for more than a few weeks, you may consider trying a different treatment (ie: lash extensions, lash curling, lash tinting). Keep in mind that Latisse is the only FDA-approved lash stimulator. Always exercise caution when treatments are being performed in or around the eye area.
Dr. Todd Hobgood, MD
Many patients complain of red, itchy eyes when using Latisse. Not using Latisse everyday can help decrease these symptoms. Another alternative for long, fuller eyelashes is eyelash extensions. Maintenance is required every 4-6wks but our patients have been extremely pleased with their results.
Redness and itching from use of Latisse or Revitalash
Thank you for the inquiry about latisse and revitalash. This can be a common side effect from use of these products. This typically lasts for short periods of time. I often tell my patients to go to every other night use and see if that helps the issue, if not discontinue use and see your treating physician for their advise.
You might also like...
Eyelash serum for thickness and length
There is a product made by ZO Skin Health by Zein Obagi that you may want to try. Ossential Lash Enhancing Serum that may enhance your eyelash thickness and length without causing redness and itching.
Anti-Latisse--Alterntatives for Eyelash Growth--Viviscal and Prp
You can take Viviscal. I typically inject and apply topically PRP for a few treatments to improve the growth rate of the lashes. I suggest consulting with an expert. Best, Dr. Emer.
Many patients do have some itching and redness with Latisse. There us an eyelash serum from Alpheon that I use and so do many of my patients. It has seldom side effects. Perhaps your doctor can order it for you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.